# SDR COMA2011071550047

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 24,825 hours, 20,627 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DTW TO MDW RECEIVED PAX DOOR OUTER HANDLE CAUTION MSG.  EMERGENCY DECLARED, A/C DIVERTED TO SBN LANDED SAFELY.  INSPECTED AND CLEANED PAX DOOR HARNESS CONNECTOR.  NO FURTHER DEFECTS.
